On the digits of sumsets

Christian Mauduit, Joël Rivat, A. Sárközy

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let A and B be large subsets of {1,..., N}. We study the number of pairs (a,b) ∈ A× B such that the sum of binary digits of a + b is fixed.

Original languageEnglish
Pages (from-to)595-612
Number of pages18
JournalCanadian Journal of Mathematics
Volume69
Issue number3
DOIs
Publication statusPublished - Jun 1 2017

Fingerprint

Sumsets
Digit
Binary
Subset

Keywords

  • Digits
  • Sumset

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the digits of sumsets. / Mauduit, Christian; Rivat, Joël; Sárközy, A.

In: Canadian Journal of Mathematics, Vol. 69, No. 3, 01.06.2017, p. 595-612.

Research output: Contribution to journalArticle

Mauduit, Christian ; Rivat, Joël ; Sárközy, A. / On the digits of sumsets. In: Canadian Journal of Mathematics. 2017 ; Vol. 69, No. 3. pp. 595-612.
@article{24ae7f11bf474cf5b64a75d2269f9224,
title = "On the digits of sumsets",
abstract = "Let A and B be large subsets of {1,..., N}. We study the number of pairs (a,b) ∈ A× B such that the sum of binary digits of a + b is fixed.",
keywords = "Digits, Sumset",
author = "Christian Mauduit and Jo{\"e}l Rivat and A. S{\'a}rk{\"o}zy",
year = "2017",
month = "6",
day = "1",
doi = "10.4153/CJM-2016-007-2",
language = "English",
volume = "69",
pages = "595--612",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",
number = "3",

}

TY - JOUR

T1 - On the digits of sumsets

AU - Mauduit, Christian

AU - Rivat, Joël

AU - Sárközy, A.

PY - 2017/6/1

Y1 - 2017/6/1

N2 - Let A and B be large subsets of {1,..., N}. We study the number of pairs (a,b) ∈ A× B such that the sum of binary digits of a + b is fixed.

AB - Let A and B be large subsets of {1,..., N}. We study the number of pairs (a,b) ∈ A× B such that the sum of binary digits of a + b is fixed.

KW - Digits

KW - Sumset

UR - http://www.scopus.com/inward/record.url?scp=85021114824&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85021114824&partnerID=8YFLogxK

U2 - 10.4153/CJM-2016-007-2

DO - 10.4153/CJM-2016-007-2

M3 - Article

VL - 69

SP - 595

EP - 612

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

IS - 3

ER -